# SDR PLGA990124C

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 7603 · Power Lever
- Part: Control
- Part number: 5308214
- Condition: Failed
- Location: Quadrant
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

BOS - FLT 6317 - FLIGHT IDLE OPEN AMBER LIGHT ILLUMINATED AFTER GEAR RETRACTION.  A/C RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CONTROL QUADRANT.  A/C RETURNED TO SERVICE.  (M)
